# SDR CA060818003

- Difficulty date: August 3, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 407530014101
- Part serial: 53183
- Condition: Cracked
- Location: Tailboom
- Part time: 1,700 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED 150 HOUR TAILBOOM INSPECTION A CRACK MEASURING .7500 OF AN INCH LONG WAS DISCOVERED ON THE UPPER LT SIDE OF THE TAILBOOM AT STATION 98.89. AIRCRAFT WAS GROUNDED AND A NEW TAILBOOM WAS ORDERED (200 SERIES). (TC NR 20060818003)
